# SDR SWIA2020090452236

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR BEAM ATTACHMENT AT FS621.00 AT LBL27.00 HAS CORROSION AND CHAFFED (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CHAFE AND NOTED CORROSION FROM FLOOR BEAM ATTACHMENT AT FS621.00 AND LBL27.00 REF CRJ-200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  SUBMITTED TO ENGINEERING.  RECEIVED AND COMPLIED WITH MHIRJ REO, ENG.  DW, FOUND TO BE STRUCTURALLY ACCEPTABLE FOR DETAILS SEE ATTACHED CONTINUATION CARD
